# SDR CA070223008

- Difficulty date: February 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 21,284 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Main Tire
- Part time: 1,000 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED A FLAT TIRE ON THE RUNWAY.  MAINTENANCE REMOVED THE AIRCRAFT FROM THE RUNWAY. FOUND NO DAMAGE TO THE TIRE, THE TUBE WAS FOUND SPLIT IN TWO PLACES AROUND THE OUTER CIRCUMFERENCE.  PART HAD BEEN INSTALLED APPROX 1000 HOURS AND APPROX 15 MONTHS.  REPLACED THE TUBE AND TIRE AND RETURNED TO SERVICE. (TC NR 20070223008)
